# SDR 0103579607

- Difficulty date: October 13, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- Aircraft time: 65,972 hours, 66,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 591000549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK AT ATL BASE MAINTENANCE A 2 INCH CRACK WAS FOUND IN THE SLANT PANEL LOWER CAP (P/N 5910005-49) AT XCW=20 LT.  THE CRACK WAS STOP DRILLED AND A REPAIR ANGLE INSTALLED.
